# SDR JR2R20241012869

- Difficulty date: October 12, 2024
- Submitted: October 12, 2024
- Operation: Air carrier
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 19,558 hours, 11,510 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Part number: 17005501001
- Condition: Gouged
- Location: Zone 800
- Part time: 19,558 hours, 11,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E BAY DOOR FRAME GOUGED
